Open Access Repository

Items where Author is "Sumner, JG"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 10.

Article

Jarvis, PD ORCID: 0000-0002-5330-6789 and Sumner, JG ORCID: 0000-0001-9820-0235 2019 , 'Systematics and symmetry in molecular phylogenetic modelling: perspectives from physics' , Journal of Physics A: Mathematical and Theoretical, vol. 52, no. 45 , pp. 1-56 , doi: 10.1088/1751-8121/ab305b.

Shore, JA, Holland, BR ORCID: 0000-0002-4628-7938, Sumner, JG ORCID: 0000-0001-9820-0235, Nieselt, K and Wills, PR 2020 , 'The ancient operational code is embedded in the amino acid substitution matrix and aaRS phylogenies' , Journal of Molecular Evolution, vol. 88, no. 2 , pp. 136-150 , doi: 10.1007/s00239-019-09918-z.

Sumner, JG ORCID: 0000-0001-9820-0235 2017 , 'Dimensional reduction for the General Markov Model on phylogenetic trees' , Bulletin of Mathematical Biology, vol. 79 , pp. 619-634 , doi: 10.1007/s11538-017-0249-6.

Sumner, JG ORCID: 0000-0001-9820-0235 2017 , 'Multiplicatively closed Markov models must form Lie algebras' , ANZIAM Journal, vol. 59, no. 2 , pp. 240-246 , doi: 10.1017/S1446181117000359.

Sumner, JG ORCID: 0000-0001-9820-0235, Jarvis, PD ORCID: 0000-0002-5330-6789 and Francis, AR 2017 , 'A representation-theoretic approach to the calculation of evolutionary distance in bacteria' , Journal of Physics A: Mathematical and Theoretical, vol. 50 , pp. 1-14 , doi: 10.1088/1751-8121/aa7d60.

Sumner, JG ORCID: 0000-0001-9820-0235 and Woodhams, MD ORCID: 0000-0002-5204-4123 2018 , 'Lie-Markov models derived from finite semigroups' , Bulletin of Mathematical Biology , pp. 1-23 , doi: 10.1007/s11538-018-0455-x.

Thesis

Sumner, JG 2006 , 'Entanglement, invariants, and phylogenetics', PhD thesis, University of Tasmania.

This list was generated on Tue May 18 01:49:40 2021 AEST.
TOP